# SDR DHL2003604717

- Difficulty date: June 8, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE SECTION SKIN CRACKED 1.125, STA 12.000 L-27R AT STRUCTURAL MODIFICATION.  PERFORMED MAJOR REPAIR IAW EODHL-030549, ED3384.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP HOLE ON CRACK END USING A 0.250 DIA DRILL IAW EODHL-030549, ED-3384.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER (2024-T3 AL0.071) IAW EODHL-030549, ED-3384.  CLEANED, TREATED AND PRIMED DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER ON FUSELAGE NOSE SECTION SKIN, STA 12.00 L-27R USING NEW FASTENERS IAW EODHL-030549, ED-3384, SRM 51-1-21 PG 1.
